In Stock
SKU: MCADV16030N00 Category: Brand:

Description

Active Ingredients In Each Caplet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]) Uses Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Purpose Pain Reliever/Fever Reducer

Additional information

Weight 0.1 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen 200 mg Coated Caplets – 50 CP”

Your email address will not be published. Required fields are marked *